EconPapers    
Economics at your fingertips  
 

Lebensversicherungsmathematik: H.U. Gerber, (Vereinigung schweizerischer Versicherungsmathematiker, Zurich; distributed by Springer Verlag, Berlin-Heidelberg-New York-London-Paris-Tokyo, 1986) pp. xiii + 125, DM 98,-, ISBN 3-540-16669-6

H. Wolthuis

Insurance: Mathematics and Economics, 1987, vol. 6, issue 2, 161-164

Date: 1987
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-6687(87)90025-4
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:6:y:1987:i:2:p:161-164

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:insuma:v:6:y:1987:i:2:p:161-164